eHealthForum

Will olmesartan and amlodipine cause dizziness too?

05-07-2012

Losartan is causing me great dizziness. Will olmesartan and amlodipine do the same? Maybe because of the Fibromyalgia I seem to have many of the negative side effects of my medications.

Showing comment 1 to 15 from a total of 1 comments
Answered by:
Albert Miller
06-22-2014

I am assuming that you are being treated for high blood pressure, and I am also assuming that (a) you intend to lose weight and (b) are limiting your salt intake. You don't state why you are unable to work.
I don't know if other drugs than Losartan will cause dizziness, but amlodipine is a different class of drug and might be worth trying. The drugs you use should be monitored by your physician, along with the blood pressure responses.

Post A Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....